# SDR CALA2019031100378

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 74,254 hours, 28,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SHEAR PLATE IS CRACKED AT FWD JOGGLE. REF NR 99833891 REMOVED AND REPLACED RIGHT SIDE SHEAR PLATE AT WET AREA PER REF SRM 51-42-11.
